# SDR ASAA2018022823709

- Difficulty date: February 26, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 54,975 hours, 24,865 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR HARD TO CLOSE. GROUNDED - YES. ADJUSTED L-1 DOOR HORIZONTAL CONTROL ROD, AND GUIDE ARM PER AMM 52-11-00-820-801, AND ACCOMPLISHED FWD ENTRY DOOR SYSTEM TEST REF AMM 52-11-00-700-804.
